# SDR UIEA2023013140040

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 100,998 hours, 17,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT - LH RUDDER PEDAL CAVITIES I/B VERTICAL METAL PANEL CORNER FOUND CRACK.( COCKPIT LH FWD PANEL SUPPORT WEB CRACK AREAS REPAIRED IAW RI-53-00-16024 REV.A )
